# SDR SWIA202506190018

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 50,102 hours, 33,106 cycles
- System (JASC): 2612 · Fire Detection
- Part: Elec Connector
- Part number: 352019MT
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, RECEIVED R BLEED DUCT WARNING MESSAGE. COMPLIED WITH QRH. RETURNED TO KPHX.   (FLIGHT 6291 - FILED CLOSED)INTERROGATED MDC AND FOUND B1-007664 FLAGGING R BLEED LOOP B, TROUBLESHOT PER FIM 36-23-03 USING THE AILC BREAKOUT BOX FOUND R BLEED LOOP B MT144P1 SHOWING OPEN, REMOVED AND REPLACED CONNECTOR AT R BLEED LOOP B MT144P1 PER AMM 36-21-03 ALL LOOPS FOUND WITHIN RANGE AND PERFORMED OPS CHECKED OF THE BLEED LEAK SYSTEM PER AMM 36-21-00. OPS CHECKED GOOD ALSO CHECK FOR LEAKS NO LEAKS NOTED AT THIS TIME.
